The MathNet Korea
Information Center for Mathematical Science

국내수학자

Information Center for Mathematical Science

국내수학자

채갑병
이름 채갑병 영어이름 Chae, Gab-Byung
이메일 mailrivendell@wku.ac.kr 소속기관 원광대학교 자연과학대학 수학정보통계학부
home Geodetic number of random graphs of diameter 2 Australas. J. Combin. (2002), Vol 26, Pages 11--20
home Asymptotic number of general cubic graphs with given connectivity J. Korean Math. Soc. (2005), Vol 42, Pages 1187--1203
home Asymptotic numbers of general 4-regular graphs with given connectivities Bull. Korean Math. Soc. (2006), Vol 43, Pages 125--140
home Irreducible posets of linear discrepancy 1 and 2 Far East J. Math. Sci. (FJMS) (2006), Vol 22, Pages 217--226
home Counting labeled general cubic graphs Discrete Math. (2007), Vol 307, Pages 2979--2992
home On number of ways to shell the $k$-dimensional trees Bull. Korean Math. Soc. (2007), Vol 44, Pages 259--263
home Some homogeneity classes of posets of height 2 Bull. Korean Math. Soc. (2012), Vol 49, Pages 373-379
home The lattice of ordinary smooth topologies Honam Math. J. (2011), Vol 33, Pages 453-465
home Inclusion and exclusion for finitely many types of properties Honam Math. J. (2010), Vol 32, Pages 113-129
home The linear discrepancy of ${\bf 3}\times{\bf 3}\times{\bf 3}$ Commun. Korean Math. Soc. (2010), Vol 25, Pages 19-25
home Corrigendum to Counting labeled claw-free cubic graphs by connectivity [MR2450449] Discrete Math. (2009), Vol 309, Pages 6325
home A note on isotone matrix and linear discrepancy Proc. Jangjeon Math. Soc. (2009), Vol 12, Pages 31-36
home Counting labeled claw-free cubic graphs by connectivity Discrete Math. (2008), Vol 308, Pages 5136-5143
home Irreducible width 2 posets of linear discrepancy 3 Order (2008), Vol 25, Pages 105-119
home Simple posets with respect to linear discrepancies. Adv. Stud. Contemp. Math. (2013), Vol 23, Pages 173-182